sexologist-icon
Abortion pills
I took abortion pills at 4weeks and 5 days of being pregnant.. On a repeat dose of the pills but still no bleeding.. There is only brownish spotting/ discharge.. Please advise it it's normal.
10717 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Firstly abortion pills are not always 100% successful.  So get ultrasound to see duration and site of pregnancy. If intrauterine and no bleeding with pills then you have to go for vacuum aspiration procedure. Better see a gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Conceiving after the pill Medical abortion pill side effects Side effects of abortion pill
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.